# SDR AALA20101011TUL23

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 59,654 hours, 31,508 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR DEEP DENT RIGHT SIDE.  INSTALLED DOUBLER PER SRM 52-01-00 FIGURE 4 SHEET 3.
